# SDR FDEA200805221955

- Difficulty date: May 22, 2008
- Submitted: July 13, 2009
- Operation: Air carrier
- Aircraft: N432FE
- Make and model: Airbus A310-203
- Aircraft serial: 326
- Aircraft time: 46,820 hours, 20,029 cycles
- Engine: Ge CF680A
- Engine time: 28,022 hours, 21,710 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Left
- Part time: 28,022 hours, 21,710 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E, C

## Discrepancy

ON TAKEOFF ROLL SERIES OF POPS OR BANGS, SPEED LESS THAN 40 KTS, EXPERIENCED LT SWERVE, LOW SPEED  REJECT.  SOUNDED LIKE POSSIBLE COMPRESSOR STALL.  GVI OF NR 1 ENG SHOWS VERY SMALL METAL PARTICLES APX  1MM SIZE IN TAILPIPE.  ALSO SLIGHT INTERMITTENT SQUEAL W/ENGINE WINDMILLING IN GATE.  REMOVED AND REPLACED THE NR 1 ENG IAW WORK CARD  44T0101-1 AND 44T0701-1 LEAK AND OPS CHECK GOOD.
